I had a viral fever six years back. I had a very high temperature of 105, bad cough, also hallucinations. I was seen in the hospital by a CDC doctor and was told I needed to see him a month after I got out of the hospital. I saw him and asked him what I had, and got no answer what so ever, I was still feeling pretty bad. Later that year I had my left knee replaced, and other than some side effects from the anesthetic everything went well. I had some slight balance problems, and a slight tremor in my right hand for about three years before the virus. I went to a neurologist and was told it was nothing. Last month I had my right knee replaced, and within a few days I had a severe tremor in right hand, weakness on the right side of my body, and was dragging my right foot, and severe speech problems. My wife took me to ER as she thought I was having a stroke. I was in the hospital three days, and was told it was stress and was given a script for CARB or LEVO ER 25/100, told to make an appointment with a psychologist, and motion specialists. I was able to see a motion specialist, and was diagnosed with Parkinsonian features affecting balance, gait, aphasia, apraxia, and was told this was brought about by the virus I had six years back more than likely. I get a fairly good response from the medication once it kicks in. I have some pain in my joints, and suffer a low-temperature fever about three nights a week, and have been getting speech therapy two times a week. I can no longer work and wonder if you have any experience with this. I have had MRIs and DAT scans which are normal.
Welcome to icliniq.com.
I want to assure you that do not worry as everything is going to be fine if proper care and treatment is opted in for. I have thoroughly gone through your case and can well understand your genuine health concerns.
Started back even before six years you had the onset of what we call Parkinson disease. This is a disease, nobody may ever be able to stop or make it to a pause even with medications. But we may delay the onset of symptoms of the disease for sure.
The dopamine-producing neurons are lost in the brain and the patient loses the inhibitory effect of the neurotransmitter dopamine on our activities. The patient presents with unintentional movements of body parts which were normally kept in check by the inhibitory action of the brain chemical dopamine.
In treatment, you are taking the best available therapy LevoDopa-CarbiDopa. Patients give a positive response to this drug. You need to carry on the treatment. This will help you keep the symptoms suppressed for as long as you keep taking the medicine.
Temazepam is also good for you. It is a second line drug treatment and controls the shakiness and tremors.
Keep up with this treatment and speech therapy and keep a follow up.
For more information consult a neurologist online.--->https://www.icliniq.com/ask-a-doctor-online/neurologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. ferritin can cause fatigue and weakness. A full iron deficiency panel needs to be done. This includes: CBC (complete blood count) Differentials. Hemoglobin. RBC (Red blood cell). Hematocrit. RDW-CV. MCV. MCH. Serum iron. TIBC (total iron binding c... Read fullParkinson's disease patient fell down and unable to walk, why?
.. your query and understand your concerns. From the available description there are two main possibilities: First the fracture of femur which is very common in elderly and can occur with slight fall. If you think she is not able to move one leg the... Read fullMy FIL's has Parkinson's disease and lost balance and speech control. Kindly help.
.. to hear your FIL‘s symptoms. I read all the reports and the MRI report and the prescription which the doctor wrote (attachment removed to protect patient identity). Considering all the number of falls that he had in a year, it does not seem to... Read full
Ask your health query to a doctor online?Ask a Neurologist Now
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher